# SDR SIMA20011065

- Difficulty date: April 16, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N125MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Part number: EO24428AO
- Condition: Failed
- Location: Elec Power
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 5251 - DURING TAKEOFF, THE NR 1 ACW ALTERNATOR FAULTED.  AIRCRAFT WAS RETURNED TO MIA WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED RELAY 35GB AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
